Fast heart beat with lansoprazole, should I continue or phone doctor?
It has only been a few days since I restarted lansoprazole on the 30mg dose (previously 15 and only had for a week) and my heart has began beating faster so much it bothers during day esp when Im sleeping and trying to relax...
(only other side effect is fatigue)(P.s. I am an anxious person so anything mildy abnormal stresses me out)Since it has only been a few days and no other symtpoms should I just push through or should I make an appointment with doctor asap?
My leaflet does not mention this side effect which is why I result on yahoo answers...
- PatriciaLv 71 month ago
Yes call the doctor:
Serious side effects of lansoprazole include:
Fast or irregular heart rate
Watery or bloody diarrhea
Muscle cramps or weakness
Jerky muscle movements
- TavyLv 71 month ago
It is NOT a side affect, I have been on it for years, I am not fatiqued.